# SDR AALA202503132003

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 36,218 hours, 15,672 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATES DURING PREFLIGHT WHEN SWITCH SELECTED TO RTO, THIS IS A REPEAT ITEM.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
